# SDR 00FDEA00014

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6519844
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620 FRAME CRACKED IN RADIUS OF STR 20R CUTOUT.  *S/D*  REMOVED AND REPLACED FRAME, FAB DOUBLER FILLER AND WEB ANGLE, ALODINED, PRIMED SEALED IAW FEDEX EA 7-5310-47885.
